CureZone   Log On   Join
Re: Iodoral makes my thyroid ache
 
Iolite Views: 5,119
Published: 8 years ago
 
This is a reply to # 1,716,717

Re: Iodoral makes my thyroid ache


http://www.naturalthyroidchoices.com
is run by a lady who is thyroidless. She found out about Iodine too late, her thyroid had already been removed and she'd been radiated. Her advice -- RUN from the doctor who wants to take your thyroid. Keep taking the Iodine along with companion supplements:

http://www.breastcancerchoices.org/iprotocol.html


Pulse dose the Iodine (stop taking), but take the companion supplements and do the salt pushes to flush out the bromide. Have you had your antibodies tested for hashimotos?

http://www.stopthethyroidmadness.com/recommended-labwork/


Take the vitamin C AWAY from the iodine. Are you taking iodoral at lest 50mg? You might want to bump it up to 100mg and see how you feel.
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2018  www.curezone.org

0.625 sec, (1)